STILL DOUBTS ABOUT LIPODISTROPHY
Jul 8, 2001
I'm diagnosed VIH A2. I'm not under medication.I'd like to know which family of meds cause lipodistrophy (proteasa or transciptasa inhibitors):one ,both or when they are taken together? Have all the medicines the same probability of causing lipodistrophy ? If so, which don't.Are all the meds efficient to VIH A2?
Response from Dr. Bartlett
The decision to start therapy is a very important one, and you should discuss the issues with your health care provider carefully. There is not a "best" first regimen- the good news is that there are excellent alternatives. Lipodystrophy is a group of disorders including accumulation of fat in the central body with loss in the arms and legs, elevated lipids, and in a few patients, diabetes. Drugs from all three major classes can contribute to individual facets of the lipodystrophy syndrome, so there is no simple and absolute formula. I strongly suggest reviewing these issues in depth with your health care provider.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands After Sucking Penis Worried I Have HIV
- Tingling In Fingers After Licking Vagina Worried I Have HIV
- White Tongue After Open Mouth Kissing Worried I Have HIV
- White Tongue After Receiving Oral Sex Worried I Have HIV
- Genital Wart Treatment And Healing Time
- Afraid Of False Negative Hiv Test
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.